MathSciNet Relay Station
MathSciNet bibliographic data
MR3054739 60J75 (91G80)
Yin, Chuancun; Wen, Yuzhen An extension of Paulsen-Gjessing's risk model with stochastic return on investments. Insurance Math. Econom. 52 (2013), no. 3, 469–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement